# SDR DHL2006745530

- Difficulty date: September 8, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK 45R SEAT TRACK AT BS 950 SHOWS SURFACE CORROSION.  REMOVED CORRODED SEAT TRACK BS 950-1030, RBL 45 IAW B727 SRM 51-30-2, FAB NEW SEAT TRACK FROM P/N BAC1520-792, PO 9003091APPROX DIM 16' IAW B727 SRM 53-10-5 FIG 1 & SRM 53-10-2 FIG 7, FAB REPAIR SPLICES 4 EA ANGLES FROM P/N BAC1503-100122, PO 9003641, 2 EA STRAPS FROM P/N 7075-T6, .250" IAW B727 SRM 53-10-5 FIG 1.  TREATED & PRIMED NEW SEAT TRACK & SPLICES IAW B727 SRM 51-10-2, INSTALLED SEAT TRACK SECTION AT BS 950-1030 IAW B727 SRM 51-30-2 & 53-10-5 FIG 1.
